American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Michael J. Miller. Continuous independence and the Ilieff-Sendov conjecture . Proc. Amer. Math. Soc. 115 (1992) 79-83. MR 1113647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Burton Randol. Some remarks on the stability of a property related to the mean value theorem for harmonic functions . Proc. Amer. Math. Soc. 114 (1992) 175-179. MR 1079707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Johnny E. Brown. On the Sendov conjecture for sixth degree polynomials . Proc. Amer. Math. Soc. 113 (1991) 939-946. MR 1081693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hans Dobbertin and Volker Kasten. On dual sets generated by lacunary polynomials . Proc. Amer. Math. Soc. 111 (1991) 323-330. MR 935105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Donald J. Newman and André Giroux. Properties on the unit circle of polynomials with unimodular coefficients . Proc. Amer. Math. Soc. 109 (1990) 113-116. MR 1000163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] T. Sheil-Small. On the zeros of $L'+L\sp 2$ for certain rational functions $L$ . Proc. Amer. Math. Soc. 107 (1989) 1013-1016. MR 984814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] G. Csordas and R. S. Varga. Fourier transforms and the Hermite-Biehler theorem . Proc. Amer. Math. Soc. 107 (1989) 645-652. MR 982401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. M. Hovstad. A short proof of a continued fraction test for the stability of polynomials . Proc. Amer. Math. Soc. 105 (1989) 76-79. MR 973839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] J. Brian Conrey and Lee A. Rubel. Erratum to: ``On the location of the zeros of the derivative of a polynomial'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 86} (1982), no.\ 1, 37--41; MR0663862 (83h:30006)] . Proc. Amer. Math. Soc. 104 (1988) 1002. MR 941324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Fatma B. Jamjoom and N. Zaheer. On H\"ormander's ratio theorems . Proc. Amer. Math. Soc. 102 (1988) 311-316. MR 920992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gary Harris and Clyde Martin. Large roots yield large coefficients. An addendum to: ``The roots of a polynomial vary continuously as a function of the coefficients'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 100} (1987), no.\ 2, 390--392; MR0884486 (88h:30006)] . Proc. Amer. Math. Soc. 102 (1988) 993-994. MR 934880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Eric Hayashi. A maximum principle for quotient norms in $H\sp \infty$ . Proc. Amer. Math. Soc. 99 (1987) 323-327. MR 870794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] A. W. Goodman. On the derivative with respect to a point . Proc. Amer. Math. Soc. 101 (1987) 327-330. MR 902551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Thomas Craven, George Csordas and Wayne Smith. Zeros of derivatives of entire functions . Proc. Amer. Math. Soc. 101 (1987) 323-326. MR 902550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Li-Chien Shen. Zeros of successive derivates of a class of real entire functions of exponential type . Proc. Amer. Math. Soc. 100 (1987) 627-634. MR 894428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Gary Harris and Clyde Martin. The roots of a polynomial vary continuously as a function of the coefficients . Proc. Amer. Math. Soc. 100 (1987) 390-392. MR 884486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. N. Pederson. Newton's method and the Jenkins-Traub algorithm . Proc. Amer. Math. Soc. 97 (1986) 687-690. MR 845988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Hans-J. Runckel. Pole- and zero-free regions for analytic continued fractions . Proc. Amer. Math. Soc. 97 (1986) 114-120. MR 831398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Alan L. Horwitz and Lee A. Rubel. A uniqueness theorem for monic Blaschke products . Proc. Amer. Math. Soc. 96 (1986) 180-182. MR 813834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Zalman Rubinstein. Remarks on a paper by A. Aziz . Proc. Amer. Math. Soc. 94 (1985) 236-238. MR 784170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ronald J. Evans and Kenneth B. Stolarsky. A family of polynomials with concyclic zeros. II . Proc. Amer. Math. Soc. 92 (1984) 393-396. MR 759660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] C. L. Prather. Final sets for operators on real entire functions of order one, normal type . Proc. Amer. Math. Soc. 90 (1984) 363-369. MR 728349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Kenneth B. Stolarsky. A family of polynomials with concyclic zeros . Proc. Amer. Math. Soc. 88 (1983) 622-624. MR 702287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hans-J. Runckel. Zero-free parabolic regions for polynomials with complex coefficients . Proc. Amer. Math. Soc. 88 (1983) 299-304. MR 695262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] J. Brian Conrey and Lee A. Rubel. On the location of the zeros of the derivative of a polynomial . Proc. Amer. Math. Soc. 86 (1982) 37-41. MR 663862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] E. Azoff, K. Clancey and I. Gohberg. On line integrals of rational functions of two complex variables . Proc. Amer. Math. Soc. 86 (1982) 229-235. MR 667280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mau Hsiang Shih and Hann Tzong Wang. Unit lemniscates contained in the unit ball . Proc. Amer. Math. Soc. 86 (1982) 451-454. MR 671213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Neyamat Zaheer and Mahfooz Alam. Certain applications of the theory of polar-composite polynomials . Proc. Amer. Math. Soc. 85 (1982) 383-388. MR 656108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Kenneth B. Stolarsky. Zero-free regions of exponential sums . Proc. Amer. Math. Soc. 83 (1981) 486-488. MR 627675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] J. S. Hwang. A problem on a geometric property of lemniscates . Proc. Amer. Math. Soc. 82 (1981) 390-392. MR 612726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3